# SDR ASAA9640020

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 230 - DURING CREW PREFLIGHT, THE CREW REPORTED THAT THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE INOPERATIVE ROWS 20 TO 26.  REPAIRED WIRING AND LIGHTS OPERATED NORMALLY.  (W)
